# SDR MASA2010111601285

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 19,729 hours, 19,887 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: C54202
- Condition: Unserviceable
- Location: Cabin
- Part time: 3,808 hours, 3,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST OPENED.  MX REPLACED INFANT LIFE VEST.
